|Truvada, Reyataz & Norvir
Feb 13, 2009
Hi Dr. Ben,
Thanks for your great responses to the many, many questions that we have. Quick one on drug interactions. Is it safe to take acetaminophen (Tylenol) or Ibuprofen for common headaches, body aches, etc while on the Truvada, Reyataz, & Norvir combination therapy? Thanks for your time!
| Response from Dr. Young
Hello and thanks for your post and comments.
A quick one indeed.
Both acetaminophen and ibuprofen are safe to take while on the HAART combination that you're on. Be sure to let your doctor know if the headaches or body aches don't resolve within a week or so.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.